# SDR BAGA2025011500001

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N221BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55206
- Aircraft time: 5,775 hours, 2,245 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE FORM KHPN TO KMYR DURING GEAR RETRACTION LOUD CLUNKING AND BANGING SOUND FROM NOSE GEAR FOR 5 TO 10 SECONDS. NO ADVERSE INDICATIONS. CONTINUED TO KMYR DECLARED PRECAUTIONARY EMERGENCY. DID LOW LEVEL PASS KMYR FOR TOWER AND ARFF INSPECTION ADVISED NOTHING TO REPORT, LANDED AND TAXIED NORMALLY, NO DEFECT FOUND ON WALK AROUND. PERFORMED INSPECTION ON ALL 3 LANDING GEARS AND DOORS LINGAGE. NO DEFECTS NOTED.
